Advertisement

What are danger signs if I'm taking tiagabine?

Tiagabine (Gabitril) can cause changes in mental health, including some that raise the risk of suicide. You and your family should watch out for signs like these:
  • panic attacks
  • trouble falling or staying asleep
  • aggressive, angry or violent behavior
  • preoccupation with death or dying
  • irritability or anxiety
  • an extreme increase in energy or talking
Ask your doctor to help you and those around you identify these and other warning signs.

Continue Learning about Mood Stablizing Agents

How can prescription mood-altering drugs affect my health?
Boston Women's Health Book CollectiveBoston Women's Health Book Collective
Prescription mood-altering drugs, such as anti-anxiety agents, antidepressants, and sedatives, have ...
More Answers
What is carbamazepine?
Donna Hill Howes, RNDonna Hill Howes, RN
Carbamazepine (Tegretol) is a drug that was originally developed to treat epilepsy. It can also reli...
More Answers
An Easy Way to Boost Exercise Endorphins
An Easy Way to Boost Exercise Endorphins
Eat Cereal for Breakfast, Be Happy All Day
Eat Cereal for Breakfast, Be Happy All Day

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.